On Decomposition of Semigroups with Zero.
Mathematische Zeitschrift, Tome 92 (1966), pp. 164-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1966__92_170545,
author = {P.S. Venkatesan},
title = {On {Decomposition} of {Semigroups} with {Zero.}},
journal = {Mathematische Zeitschrift},
pages = {164--174},
year = {1966},
volume = {92},
zbl = {0135.04002},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__92_170545/}
}
P.S. Venkatesan. On Decomposition of Semigroups with Zero.. Mathematische Zeitschrift, Tome 92 (1966), pp. 164-174. http://geodesic.mathdoc.fr/item/MZ_1966__92_170545/